# SDR 97ZZZX3909

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N166RM
- Make and model: Israel 1125
- Aircraft serial: 047
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 25W653120692
- Condition: Burst
- Location: Fuel System
- Part time: 3,296 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PRESSURIZING THIS FUEL LINE WITH AIR TO FIND A LEAK IN A DIFFERENT AREA, THIS LINE BURST DUE TO IT CHAFING ON ANOTHER LINE.  THIS LINE NORMALLY CARRIES ABOUT 300 PSI, AND HAD IT BURST IN-FLIGHT, IT WOULD HAVE SPRAYED THE TAILCONE WITH FUEL.  REPLACED THE LINE AND PROVIDED SEPARATION.  SUGGEST THAT THIS AREA SPECIFICALLY GETS LOOKED AT ON THE INSPECTION GUIDE.  ALSO, INFORMED GALAXY AEROSPACE TECHNICAL PEOPLE.
